# SDR FDEA200910213641

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, RT LR TORQUE BOX, LWR LIGHTNING HOLE IS CRACKED AT BS 1223.  REMOVED DAMAGE 1/4" X 3/4" IN AFT AIRSTAIR RT LWER TORQUE BOX LOWER LIGHTNING HOLE AT BS 1213 IAW SRM REV 101 51-10-1. FABRICATED DOUBLER IAW SRM 51-40-2 FIG 1 AND 53-10-2 FIG 6. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
